Red Rash On The Body After Consumption Of Fever Drugs And Antibiotics During Pregnancy?
afternoon, I want to ask, 4 days ago I was sick with inflammation and I checked into a general practitioner, a general practitioner gave me a fever / dizziness medicine u0026amp; antibiotics, after I took the medicine twice, my whole body had a red rash, is that dangerous and has an impact on my baby?
Good morning. Thank you for asking HealthReplies.com.
Body rash condition after consuming drugs can occur in the form of several things 1. Urticaria is a mild allergic reaction that occurs because the body's immune system varies so that a person can be allergic to certain substances 2. Angioedema is a severe allergic reaction usually accompanied by swelling in the eye or miluy 3. Viral infections are different conditions where the rash arises due to viruses such as measles or smallpox. This should be consulted with a doctor, especially a dermatologist so you can be sure of what you are experiencing whether allergies or infections. Because if the infection and are pregnant then need special treatment, especially to prevent transmission to the baby. Some things done 1. Stop using drugs 2. Avoid direct contact of people who are sick 3. Eat nutritious 4. Increase fluids. Thus the information that we can convey may be useful thanks